MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES AORTIC TAG THORACIC ENDOPROSTHESIS (CTAG); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W.L. GORE & ASSOCIATES AORTIC TAG THORACIC ENDOPROSTHESIS (CTAG); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number TGU343420
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Aneurysm (1708); Aortic Dissection (2491)
Date of Event 05/31/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient medications: aspirin and warfarin: a review of the manufacturing records for the device verified the lot met all pre-release specifications.According to the conformable gore tag® thoracic endoprosthesis instructions for use, adverse events that may occur include, but are not limited to aneurysm enlargement and surgical conversion.
 
Event or Problem Description
The following information was reported to gore through the pivotal study for the gore® tag® thoracic branch endoprosthesis (tbe device): on (b)(6) 2017, the patient underwent treatment of a 32 cm (total treatment length) descending thoracic aortic (zone 2) dissection, distal to the left common carotid artery ostium and proximal to the left subclavian artery (lsa) with a conformable gore® tag® thoracic endoprosthesis (tgu343420/(b)(4)) and two gore® tag® thoracic branch endoprostheses (tac123420c/(b)(4) and tsb121506c/(b)(4)).According to the report, the left subclavian artery (lsa) was the intended branch vessel to be treated.Reportedly, pre-implantation images taken on (b)(6) 2017, showed a maximum aortic diameter of 66.2 mm within the treatment segment.An atheroma was noted protruding > 5mm into the lumen.No significant calcium and/or thrombus at the proximal or distal implantation sites was seen on the pre-treatment images.Successful access and delivery to the intended implantation sites and retrieval of the device delivery systems was reported.Final angiography confirmed repair of the dissection, full patency of all devices and no evidence of persistent false lumen perfusion.The procedure was concluded with no reported complications and the patient tolerated the procedure.On (b)(6) 2018 it was reported the patient exhibited enlarging thoracoabdominal aortic aneurysm from chronic aneurysmal degeneration.The aneurysm measured 8cm.On (b)(6) 2018 an open type iii thoracoabdominal aortic aneurysm repair using a coselli graft and an unknown manufacturer¿s aortic bifurcated graft was performed.A left atrial to femoral bypass was also performed.On (b)(6) 2018 the maximum aortic diameter within the treated segment was 37mm.

Brand Name
AORTIC TAG THORACIC ENDOPROSTHESIS (CTAG)
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key8145122
Report Number2017233-2018-00750
Device Sequence Number1961678
Product Code MIH
UDI-Device Identifier00733132618170
UDI-Public00733132618170
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P040043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/01/2020
Device Catalogue NumberTGU343420
Device Lot Number16359553
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other; Required Intervention;
Patient Age61 YR
Patient Weight101